# SDR GTIA2023102737566

- Difficulty date: October 27, 2023
- Submitted: October 28, 2023
- Operation: Air carrier
- Aircraft: N678NK
- Make and model: Airbus A321-231
- Aircraft serial: 7857
- Aircraft time: 20,507 hours, 9,095 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Main Gear Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T-OFF, GEAR SLOW TO RETRACT AND RECIEVED L/G DOORS NOT CLOSED MESSAGE LEFT MAIN GEAR DOOR DID NOT CLOSE.-VERIFIED MX PROCEDURES WERE FOLLOWED, NO DAMAGE OR MISALIGNMENT FOUND ON L/H MLG DOOR. HOWEVER FOUND SLACK IN LOCK WIRE (FIN 2517GM). R/R LOCKWIRE (FIN 2517GM) IAW AMM 32-12-00-040-006-A. OPS CHK GOOD. NO ECAM FAULTS, ALL INDICATIONS GREE, NO DEFECTS AT THIS TIME. ITEM REMAINS ON DMI # 68636
